# SDR AT9900838

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Seat 28 Def
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK INSPECTION TO COMPLY WITH EO 9-3520-29-E1461, PASSENGER OXYGEN MASKS ABOVE SEAT POSITION 28-DEF AND AFT F/A STATION DID NOT DEPLOY.  CLEANED EXCESSIVE PAINT OFF DOOR OF AFT F/A O2 MASK COMPARTMENT.  RE-ATTACHED LOOSE HOSE TO MANIFOLD IN PSU ABOVE SEAT 28DEF IAW MM 35-20.
